# SDR AUS20030681

- Difficulty date: July 2, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215152
- Condition: Fire
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT BODY LANDING GEAR BRAKE FIRE.
